# SDR USAA2010110592521

- Difficulty date: October 30, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 73,046 hours, 13,532 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51431
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C2 - MAJOR REPAIR - CORROSION ON FLOORBEAM UPPER SURFACE AT BS 1518, RBL 17.  REPAIRED FLOORBEAM UPPER CHORD AT BS 1518, RBL 17 IAW B767 SRM 53-00-51.
